Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

On linear higher-order parabolic equations in Morrey spaces

Loading...
Thumbnail Image

Full text at PDC

Publication date

2023

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

World Scientific Publishing
Citations
Google Scholar

Citation

Cholewa, J. W., & Rodríguez-Bernal, A. (2023). On linear higher-order parabolic equations in Morrey spaces. Analysis And Applications, 21(06), 1561-1608. https://doi.org/10.1142/s0219530523500161

Abstract

In this paper, linear higher-order parabolic equation is shown to define a semigroup in Morrey spaces. For higher-order diffusion equation, the associated semigroup is proved analytic and sharp semigroup estimates in Morrey scale are derived. The analysis also includes semigroups in Morrey scale related to solving linear higher-order fractional diffusion equations.

Research Projects

Organizational Units

Journal Issue

Description

Keywords

Collections